Stopped estrogen suddenly 8 months ago

by Linda
(Augusta, Ga.)

I stopped estrogen therapy suddenly 8 months ago, and then I noticed drastic aging over a period of just a few months.


I started taking soy isoflavonoids, and my Dr.put me back on low dose estrogen and I am now dehydrated, with sagging skin, and puffy red eyes

I look scary! What is happening to me? I haven't been sleeping since back on estrogen. I am scared!

Comments for Stopped estrogen suddenly 8 months ago

Average Rating starstarstarstarstar

Click here to add your own comments

Mar 30, 2012
Rating
starstarstarstarstar
Stopping Estrogen and Rapid Aging
by: George Parigian Jr.

Hi Linda,

Thank you for your submissio. I am not a doctor, so I cannot give you medical advice, but I can relate a few things to you and try to help you figure out what is happening and why, and how you can improve your situation.

With that said, I want to tell you that the "rapid aging" you feel you have experienced, is in all likelihood just temporary stress brought on by worry and hormonal imbalance, along with the dehydration. You can and will feel and look better I can assure you!

First I would ask you if the estrogen the doctor put you back on is synthetic or bio-identical estrogen. That makes a difference. Synthetic estrogen is NOT identical on the molecular level to what your own body makes, so it can cause problems.

http://www.healthguidance.org/entry/2852/1/Estrogen-Side-Effects---Do-You-Know-Them.html

Also, the rapid aging as you call it is probably not the aging process being sped up. If you are dehydrated, you will look older because your skin will not have as much natural moisture and may look sagging. Restoring hydration by drinking more clean pure water will help your skin's appearance, and also help you feel better.

You need to find an antiaging doctor or naturopath that practices what is called "functional medicine." This way of practicing medicine gets to the root of problems and tries to eliminate the causes of illness rather than just treating the symptoms.

Check the doctors on this list: http://www.longevity-and-antiaging-secrets.com/Georgia-antiaging-doctors.html and try contacting some of the ones closet to you to see if they will accept your insurance. Ask them if they do bioidentical hormone therapy and functional medicine.

The "BodyLogic" doctors in particular have specific training in antiaging and the use of bioidentical hormone therapy.

I don't think you have "aged rapidly." What I DO think is that you have gone through a rough period and are showing the signs of physiological stress. This can be reversed and you will look and feel much better, but again, this has to be handled by a doctor who will do more than just prescribe drugs.

The doctor has to look at all the factors involved, hormones, lifestyle, diet, emotional stress, ect., and put together a plan for getting you back to good health.

One thing that is effective and completely safe that should help you is "grounding." Getting a grounding pad and sleeping on it every night will help lower your level of stress and inflammation. You will feel better and be healthier as well.

I don't sell them, but you can get one at this link: http://www.amazon.com/Earthing-Universal-Mat-Cover/dp/B003RLOBOK I sleep grounded at night and it does make a difference that I can feel.

Here is a link about grounding: http://www.heartmdinstitute.com/heart-healthy-lifestyles/alternative-healing/grounding-earthing/grounding-q-a

Please let me know if you have additional questions that I can help answer for you.

Best Regards,

George

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Hormonal Balance for Antiaging.
















































































































































































Site Build It!